MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 11G/15MM IVAS SYSTEM KIT; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

STRYKER INSTRUMENTS-KALAMAZOO 11G/15MM IVAS SYSTEM KIT; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 0705315000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during vertebral augmentation the access canula broke while pulling out of the vertebral body.An additional procedure was needed to remove the device material left behind.No further adverse consequences were reported.
 
Additional Manufacturer Narrative
Corrected data: d10, h6 h3 other text : device not received.
 
Event or Problem Description

Brand Name
11G/15MM IVAS SYSTEM KIT
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8915455
Report Number0001811755-2019-02766
Device Sequence Number13910619
Product Code OAR
UDI-Device Identifier37613252505960
UDI-Public37613252505960
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0705315000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1